Hi, I have been taking strattera now for over a year and have recently noticed that I am barely sleeping and getting little to no sleep. Several times I have stayed up for days and then crashed hard. Has anyone else had something like this? I was taking the 80mg but was moved down to 60mg and haven't noticed any difference at all. Any help would be greatly appreciated.
Strattera -little to no sleep, stay up for days then crash, any help please?
Question posted by TxTechking on 12 Aug 2012
Last updated on 11 October 2012 by woodyduck
TxTechking, When are you taking your Strattera? When I went on Strattera 7 years ago, I was told to take it before going to bed. I did and ended up having MAJOR Sleep problemsthe first month on it. I asked my Doctor if I could change my time to take it to in the morning when I first got up and she said that was fine. I found this helped me! I do have from time to time trouble sleeping, my Doctor has put me on Alprazolam 0.25 mg and I only use it when I find myself having Sleep Issues.
I would either try Trazodone for sleep (prescription) or if your lucky maybe Melotonin at pharmacy would work for you. If not I would change to maybe another med like Concerta depending what you are taking it for.
Good luck and take care,
Hello TxTechking. Problems related to sleep effects between 2 to 9% of people taking Strattera. If at the 60mg dose you continue to have this problem, I suggest another drug since you could not afford, if thats the word.another drop to your dose. (meaning the strattera would prove ineffective) Best of wishes to you, pledge
- Strattera uses and safety info
- Strattera information for Healthcare Professionals (includes dosage details)
- Side effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.